# SDR DALA2015101606213

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED METALLIZED COAT REPAIR OF BOTH SIDE RUDDER, CARD 9, ZONE 65.  METALLIZED ON BOTH SIDES WERE REPAIRED IAW 51-70-1A-D, PAR 23 AND ACFT 0987, CARD 2000-8149-01 CREW 02, 1096305, JOB 000-0011.  RII WAS COMPLETED BY INSPECTOR STAMP RSGI, LIC. 200802802, ID 627181.
